Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On direct products, cyclic division algebras, and pure Riemann matrices


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 33 (1931), 219-234
MSC: Primary 16K20
Erratum: Trans. Amer. Math. Soc. 33 (1931), 999.
MathSciNet review: 1501586
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20

Retrieve articles in all journals with MSC: 16K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501586-7
Article copyright: © Copyright 1931 American Mathematical Society